# SDR ASOA200900269

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 9,307 hours, 7,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8803811 OPERATION 151 / PAX DOOR AFT DRAG ANGLE IS CRACKED NEAR ASSIST MOTOR PULLEY BRACKET.   REPAIRED PAX DOOR AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513, REV A.  C/W EC/TC REO 601R-52-11-513 IAW REO 601R-52-11-513, REV A.  NO FURTHER ACTION REQUIRED.
